# SDR C2XA05TY032

- Difficulty date: April 13, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Aircraft time: 15,630 hours, 11,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE LEFT OMEGA BEAM BETWEEN FRAMES 23 + 30.  MAINTENANCE REMOVED AND REPLACED THE OMEGA BEAM IAW EMB 135/145 SRM-51-40-02.
